# SDR SWAA2025091103388

- Difficulty date: August 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED AFT SURROUND SIDEWALL LINING PANEL ASSIST HANDLE ASSY AND YELLOW SAFETY STRAP DAMAGED.   REMOVED AND REPLACED ASSIST HANDLE ASSY AND YELLOW SAFETY ON THE FED AFT SURROUND SIDEWALL LINING PANEL IAW IPC 25-21-25-22 ITEM 20;25-66-10-02 ITEM 30;25-21-25-22 ITEM 35.
